# SDR REXA2013120202284

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 23,242 hours, 20,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PBE HAS LOST ITS FIRMNESS.  REPLACED CABIN PBE REQUIRED.
